i usually get my period around every 13-15 of the month. I had unprotected sex with my boyfriend a week before i was supposed to get my period. He didnt cum inside but there still is precum. so before he got too excited we put a condom on and continued. so i took a plan B pill about an hour after we had sex. and i got my period on the 16th. my cylcle usually lasts about 6 days but it lasted 3 days heavy then light the rest of the 3 days. But the next morning (when i was no longer on my period; or i believe i was on it.) i woke up and i have this weird brown discharge. Many might associate it with implanted bleeding, but i took 3 pregnancy tests and all were negative. Any help?
Plan B was a great precaution but understand that it can mess with your cycle for 2-3 months. I agree with Iffy with you needing to get on some form of birth control, either pills or a longer term one like IUDs, implants, or patches. Your own doctor or a local clinic such as Planned Parenthood can advise you as to the pros and cons of the various methods, and help you to implement your choice. Take care, and Good Luck!! p.s. Thank you for being informed, and another thanks to whoever passed on that knowledge.
I highly doubt you are pregnant because you got your period and you took plan B. the brown discharge is just from your period I'm sure. Maybe the plan b made your period a little weird. If you want you could take a pregnancy test in a week or two to be sure. Once you find out you're not pregnant, go to your gynecologist ASAP to get on birth control.